# SDR REXA2018072400639

- Difficulty date: July 12, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 25,910 hours, 17,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HAS A CRACKED ANGLE AFT SIDE FWD OF DOOR ASSIST SWIVEL PULLEY. REMOVED AND REPLACED AFT ANGLE ON MAIN ENTRY DOOR ASSIST SWIVEL PULLEY IAW SRM 52-11-04.
